# SDR CA970407013

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C509
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: L82NFA6
- Condition: Eroded
- Location: Leading Edge
- Part time: 1,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND PROPELLER LEADING EDGE ERODED/CORRODED, WHICH REQUIRED FILING. THE BLADE TIP ANGLES WERE OUT OF SPECIFICATIONS AND REQUIRED TWISTING.
